Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Blood and urine test done, WBC esterase high. Cause of concern?

I am little scared and need some clarification. I just got my blood/ urine tests back from my doctor and there was one thing on the report that alarmed me. ALL of my tests came back either negative or within normal ranges except for my WBC Esterase! It was a 1+. After reading stuff on the internet, I don t know whether or not to be scared or not. Please give me any information that you may have to help me straighten out what I ve read on the internet. Thanks so much!
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for your query.
There is no need to get alarmed with this test result.

At best it could be normal while at worst it could mean that you have a UTI.
Please get a urine culture done and if it positive see a doctor who can prescribe you appropriate antibiotics.

Meanwhile keep yourself well hydrated.

Hope this helps
Good luck.
Answered: Sun, 1 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor